# SDR CALA2016112800982

- Difficulty date: November 28, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 103,097 hours, 15,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Interference
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WERE FLASHING INTERMITTENTLY BY SEAT 19A AT LAV. OVERWING EXIT NO FAULT NOTED, OPS CHK NORMAL.
